Foot numbness after steroid injection

I am 42 yrs old and about 2 months ago I startes getting pain in my neck on the left side. I just thought I slept wrong that night. Over the last 2 months the pain which I can describe as numbness and like someone is shoving needles in my arm, has traveled all the way down my arm to my hand, mainly my thumb and middle finger but sometimes I noticed lately my palm part of the hand. The worse part is the “needle poking” / pain in my upper arm. It has got worse over the last 2 months. I cant turn my head, bend my head down, etc without the pain being severe in my upper mid arm only located on the outer part of my bicep which travels downwards which leads instantly to my hand going numb. I am not one for but it is getting a little annoying and unsure if I need to see a Dr. I was tested about a yr ago for Carpel Tunnel in both hands which the Dr stated all was fine.

1)  Peripheral Artery Disease: where a build-up of fat and cholesterol narrows the blood vessels. Numbness in feet from PAD tends to be worse when exercising and may be accompanied by fatigue, aching pain and burning in the legs and feet
2)  DVT: A deep vein thrombosis is a blood clot.  Usually only affects one leg
3)  Extreme Cold/Frostbite: Blood vessels constrict in response to low temperatures to help preserve core body temperature
4)  Atherosclerosis: Thickening of the arterial wall due to the accumulation of white blood cells
5)  Raynaud’s Disease: Condition causing extreme constriction of the blood vessels

I have moderately severe peripheral neuropathy, symmetrical, in both sets of toes and the balls of my feet. I am not diabetic. I have never had chemotherapy or radiation. The sensation worsens with lace-up shoes. At night, it can be very distracting, and even keep me awake. The sensation is constant, but when walking or deep in conversation or making music I can ignore it. I have had 3 spinal surgeries: In 2001, a brutal anterior lumbar fusion at L4-5 to relieve spondylolisthesis; in 2014, a much gentler fusion at L3-4 to relieve sever stenosis and remove what little was left of the disc between them, and replace the stabilizing hardware at L4-5 with new stabilizing hardware at L3-4; and in July 2015, a very gentle surgery at L2-3 to remove a ruptured disc at L2-3 and clear out arthritic growths. I have a deteriorating neck, thoracic spine, bad shoulders, elbows and knees, and my pain-management doc says he doesn’t understand how I function. However, I do, and quite well. I do housework (no bending, lifting –over 5 lbs –or twisting allowed), laundry, cooking, dishwashing, playing the guitar, singing, playing the electronic keyboard, walking on the treadmill and up and down multiple flights of stairs daily. I’m 5’3″ tall and weigh a little under 97 lbs. I have no visible fat. Veins, tendons, musculature and skeleton are all visible. I have tons of energy, eat about 3 times the amount supposedly suitable for my size, have a BMI of something like 16 – 17, burn up all the food I eat, am interested in absolutely everything, and find unmedicated sleep completely out of reach. I’ve seen multiple doctors, but none has been able, or willing, to address the neuropathy seriously. The only diagnosis has been “nerve damage.” I do have extensive osteoarthritis, but fibromyalgia has been ruled out, and through vitamins and OTC hormone cream I’ve reversed the DEX reading from -4 to normal, with osteopoenia of the right hip. I’ve falled hard 3 times since surgery in 2014, and my left hip has taken the beating. Nothing broke. I’ll be 70 in a few years. I was athletic in my youth, but lead a pretty gentle life now. I recently went through a series of traumatic medical crises, caused primarily by well-intentioned but foolish medical interventions. I am allergic to a long list of medications, including calcium channel blockers (BP meds, cause high BP, panic attacks and then seizure), gabapentin (shuts down my kidneys), Fosamax (causes extreme pain and the beginning of jaw necrosis), Ambien and Lunesta (send me into deep depression and hysteria), Reglan (mimics seizure), and all OTC anti-allergins (cause reasonably mild allergic reaction of extreme itching). I’m tired of being ignored on this issue. It doesn’t appear from any of the posts on this blog that anyone in a similar situation has been able to get relief. Am I wrong?

Foot numbness after steroid injection

foot numbness after steroid injection

Media:

foot numbness after steroid injectionfoot numbness after steroid injectionfoot numbness after steroid injectionfoot numbness after steroid injectionfoot numbness after steroid injection